W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXA280005 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Migration (4003)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
07/28/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), the gore® excluder® conformable aaa endoprosthesis is intended to exclude the aneurysm from the blood circulation in patients diagnosed with infrarenal abdominal aortic aneurysm (aaa) disease and who have adequate anatomy, including a proximal aortic neck angulation = 60°.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following information was reported to gore: on (b)(6), 2023, the patient underwent a semi-emergency endovascular treatment for an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses and gore® excluder® conformable aaa endoprosthesis.After trunk ipsilateral leg endoprosthesis (rlt281418j) was placed, two aortic extender components (cxa280005, pla280300j) were added to the proximal side.When ballooning was performed, these three implanted devices moved distally and fell into the aneurysm.Another aortic extender component (pla320400j) was implanted into the proximal side.After the placement, a proximal type i endoleak was confirmed.In addition, type iii endoleaks were suspected from the overlap sites of pla320400j and cxa280005, cxa280005 and rlt281418j.The procedure was completed this time, but reintervention will be performed at a later date.Reportedly snorkel evar or aui is considered.The physician's comment: the patient had severe proximal neck angulation with conical neck shape of neck diameter of 18-24 mm.This case may not anatomically applicable for evar.
Additional Manufacturer Narrative
H.6.Investigation findings code c19: the device remains implanted and is not available for analysis.A review of the manufacturing records for the device verified that the lot met all pre-release specifications.Added manufacturer narrative for code c19.
Additional Manufacturer Narrative
H.6.Investigation conclusions code d1102: according to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), the gore® excluder® conformable aaa endoprosthesis is intended to exclude the aneurysm from the blood circulation in patients diagnosed with infrarenal abdominal aortic aneurysm (aaa) disease and who have adequate anatomy, including a proximal aortic neck angulation = 60°.Further, the cxa280005 is intended for an aortic vessel diameter of 24-26mm throughout the seal zone.The reported neck diameters ranged from 18 to 24mm.Correct g.2.Report source to indicate foreign source.Updated additional manufacturer narrative.